# SDR ASAA2017051420763

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 47,032 hours, 21,248 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Software
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DIVERSION TO ANC THE FMC DID NOT DISPLAY TIME, WIND, AND FUEL CALCULATIONS. LNAV WAS OPERATIONAL. GROUNDED - YES. KNOWN ANOMALY WITH THE U11.0 OP PROGRAM SOFTWARE. NO FAULT LOGGED ON PREV FLT. NO HISTORY - 60 DAYS. OPS CHECK LT & RT FMC GOOD REF MM 34-61-00.
